# SDR AALA2009010500269

- Difficulty date: January 5, 2009
- Submitted: June 3, 2009
- Operation: Air carrier
- Aircraft: N489AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49682
- Aircraft time: 58,995 hours
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MCO- PORTABLE EMERGENCY LIGHT INOPERATIVE. REPLACED LIGHT ASSEMBLY.
